# SDR DALA2023052204057

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 55,307 hours, 24,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - 1R SLIDE ARM LIGHT INOP - 1R SLIDE ARM LIGHT INOP. REPLACED GIRT BAR SWITCH PER B717 AMM 25-66.OPS CHECK GOOD. SLIDE LIGHT OPERATIVE.
